# SDR CA970114027

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Limiter
- Condition: Failed
- Location: Outb Flap Drive
- Stage of operation: AP
- Nature of condition: O, F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED TO EXTEND ON APPROACH. FLAPLESS LANDING CARRIED OUT. MAINTENANCE FOUND RIGHT INBOARD FLAP OUTBOARD DRIVE LIMITER TRIPPED. FLAPS OPERATED NORMALLY AFTER LANDING. FLAP OUTBOARD DRIVE LIMITER RESET, INSPECTION HOLES CHECKED FOR CONTAMINATION. OPERATIONAL CHECKED CARRIED OUT SERVICEABLE.
